Chengbo Wang
Cited by
Cited by
Weighted Strichartz estimates with angular regularity and their applications
D Fang, C Wang
Walter de Gruyter GmbH & Co. KG 23 (1), 181-205, 2011
The Glassey conjecture with radially symmetric data
K Hidano, C Wang, K Yokoyama
Journal de mathématiques pures et appliquées 98 (5), 518-541, 2012
Some remarks on Strichartz estimates for homogeneous wave equation
D Fang, C Wang
Nonlinear Analysis: Theory, Methods & Applications 65 (3), 697-706, 2006
The Strauss conjecture on Kerr black hole backgrounds
H Lindblad, J Metcalfe, CD Sogge, M Tohaneanu, C Wang
Mathematische Annalen 359, 637-661, 2014
Concerning the wave equation on asymptotically Euclidean manifolds
CD Sogge, C Wang
Journal d'Analyse Mathématique 112 (1), 1-32, 2010
Generalized and weighted Strichartz estimates
JC Jiang, C Wang, X Yu
Communications on Pure & Applied Analysis 11 (5), 2012
Strichartz estimates for Dirichlet-wave equations in two dimensions with applications
H Smith, C Sogge, C Wang
Transactions of the American Mathematical Society 364 (6), 3329-3347, 2012
Combined effects of two nonlinearities in lifespan of small solutions to semi-linear wave equations
K Hidano, C Wang, K Yokoyama
Mathematische Annalen 366, 667-694, 2016
Generalized Strichartz estimates and scattering for 3D Zakharov system
Z Guo, S Lee, K Nakanishi, C Wang
Communications in Mathematical Physics 331, 239-259, 2014
Recent works on the Strauss conjecture
C Wang, X Yu
Recent advances in harmonic analysis and partial differential equations 581 …, 2012
On almost global existence and local well posedness for some 3-D quasi-linear wave equations
K Hidano, C Wang, K Yokoyama
The Strauss conjecture on asymptotically flat space-times
J Metcalfe, C Wang
SIAM Journal on Mathematical Analysis 49 (6), 4579-4594, 2017
Long-time existence for semilinear wave equations on asymptotically flat space-times
C Wang
Communications in Partial Differential Equations 42 (7), 1150-1174, 2017
Global existence of null-form wave equations on small asymptotically Euclidean manifolds
C Wang, X Yu
Journal of Functional Analysis 266 (9), 5676-5708, 2014
Concerning the Strauss conjecture on asymptotically Euclidean manifolds
C Wang, X Yu
Journal of Mathematical Analysis and Applications 379 (2), 549-566, 2011
Finite time blowup for the fourth-order NLS
Y Cho, T Ozawa, C Wang
Bulletin of the Korean Mathematical Society 53 (2), 615-640, 2016
Global existence for semilinear damped wave equations in relation with the Strauss conjecture
M Liu, C Wang
arXiv preprint arXiv:1807.05908, 2018
The Glassey conjecture on asymptotically flat manifolds
C Wang
Transactions of the American Mathematical Society 367 (10), 7429-7451, 2015
Global existence and lifespan for semilinear wave equations with mixed nonlinear terms
W Dai, D Fang, C Wang
Journal of Differential Equations 267 (5), 3328-3354, 2019
Fractional derivatives of composite functions and the Cauchy problem for the nonlinear half wave equation
K Hidano, C Wang
Selecta Mathematica 25, 1-28, 2019
The system can't perform the operation now. Try again later.
Articles 1–20